# SDR 99ZZZX1208

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2050601061
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTS MAGNETIC AND PARTICLE INSPECTED ON P.O. NR 3670 FROM SKY CONTROL INC.  TWO OF 10 PARTS CRACKED IN WELDS.
